# SDR 20000413SH001

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Part number: 1172428112
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATCHER WORN.  REMOVED AND REPLACED.   (X)
